# SDR DALA13061835639

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SERVICE PANEL HAS MULITPLE SWITCHES CORRODED.  REMOVED AND INSTALLED NEW LOAD SELECT INDICATORS IAW AMM  B757 28-41-06-404-008
